0

Your Cart is Empty

Pharmacy Action Paracetamol & Ibuprofen 24 Tablets "EXP 09/24"

Pharmacy Action Paracetamol & Ibuprofen 24 Tablets

For the temporary relief of mild to moderate pain associated with migraine, headache, backache. period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, sore throat and fever.

Always read the label and follow the directions for use. Incorrect use could be harmful.

Ingredients:

Paracetamol 500 mg
Ibuprofen 200 mg